American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26.40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] J. W. Jerome and L. L. Schumaker. Characterizations of functions with higher order derivatives in $\mathcal{L}_p$ . Trans. Amer. Math. Soc. 143 (1969) 363-371. MR 0264001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] A. M. Bruckner, J. G. Ceder and Max L. Weiss. On the differentiability structure of real functions . Trans. Amer. Math. Soc. 142 (1969) 1-13. MR 0259037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. Marshall Ash. Generalizations of the Riemann derivative . Trans. Amer. Math. Soc. 126 (1967) 181-199. MR 0204583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Clifford E. Weil. On properties of derivatives . Trans. Amer. Math. Soc. 114 (1965) 363-376. MR 0176007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1